Authors: Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Completeness theorem for a first order linear-time logic
Journal: Publications de l'Institut Mathematique
Volume: 69
Issue: 83
First page: 1
Last page: 7
Issue Date: 2001
Rank: M24
ISSN: 0350-1302
We describe a first order temporal logic over the natural numbers time. It is well known that the corresponding set of all valid formulas is not recursively enumerable, and that there is no finitistic axiomatization. We present an infinitary axiomatization which is sound and complete with respect to the considered logic.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.